# SDR HAEA200400163

- Difficulty date: August 16, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON
- Aircraft serial: 32
- Aircraft time: 14,834 hours, 10,378 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: A23802102
- Part serial: B657
- Condition: Sticking
- Location: Nlg
- Part time: 14,834 hours, 10,378 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AIRCRAFT HAD NO BRAKING.  PILOT SELECTED NR 2 SYSTEM AND FUNCTION PROPERLY.  NR 1 SYSTEM WORKED AFTER LANDING.  MAINTENANCE FOUND NOSE STRUT SWITCH STICKING.  REPLACED SWITCH.  OPS CHECK GOOD.
